Title

Generalization of the Choi-Williams Distribution and the Butterworth Distribution for Time-Frequency Analysis

Document Type

Article

Date of Original Version

1-1-1993

Abstract

We provide a generalization to the Choi-Williams exponential distribution and introduce the new Butterworth distribution. We compute design equations and curves for the optimal choices of their parameters and for the optimal value of σ of the exponential distribution. We also provide examples that demonstrate the superior performance of our method over the Choi-Williams. Our new distributions can achieve cross-term reduction and autoterm preservation simultaneously, whereas the Choi-Williams distribution suffers from an inherent tradeoff between the two. © 1993 IEEE

Publication Title

IEEE Transactions on Signal Processing

Volume

41

Issue

1

Share

COinS